... fatigue from shots?
Kblovie; Yes I have found that in the side effects and 3 peoples post that say that is there the main problem also but normally it does get better and you also need fewer shots. you could give your doctor a call Monday and see if this is going to be a regular problem good luck to you
It's possible. One of the side effects of Botox injection is extreme fatigue or CFS (Chronic fatigue syndrome) which you have to consult with a neurologist.
I have noticed fatigue after the injections but these faded for me a week in.
- Botox Information for Consumers
- Botox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Botox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Aug 2018 • 6 answers
Updated 6 days ago • 25 answers
Updated 9 May 2018 • 5 answers
Updated 3 Feb 2017 • 1 answer
Updated 12 Sep 2016 • 1 answerFAQ by Drugs.com